# SDR QXEA9700353

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008903
- Condition: Malfunction
- Location: Cabin
- Part time: 1,067 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - GALLEY EVACUATION LIGHTS INOP.  REPLACED BATTERY POWER SUPPLY.  OPERATIONAL CHECKS GOOD.
